Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/2465
Files in This Item:
File SizeFormat 
OWP2009_27.pdf331,15 kBAdobe PDFView/Open
Title: Optimal bounds for the colored Tverberg problem
Authors: Blagojevi´c, Pavle V. M.Matschke, BenjaminZiegler, Günter M.
Publishers Version: https://doi.org/10.14760/OWP-2009-27
Issue Date: 2009
Published in: Oberwolfach preprints (OWP), Volume 2009-27, ISSN 1864-7596
Publisher: Oberwolfach : Mathematisches Forschungsinstitut Oberwolfach
Abstract: We prove a "Tverberg type" multiple intersection theorem. It strengthens the prime case of the original Tverberg theorem from 1966, as well as the topological Tverberg theorem of B´ar´any et al. (1980), by adding color constraints. It also provides an improved bound for the (topological) colored Tverberg problem of B´ar´any & Larman (1992) that is tight in the prime case and asymptotically optimal in the general case. The proof is based on relative equivariant obstruction theory.
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.